# SDR SQPA032020170001

- Difficulty date: March 20, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N114BH
- Make and model: Cessna 340A
- Aircraft serial: 34001230
- Aircraft time: 10,512 hours
- Propeller: Mcauly 3AF32C93
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 3AF32C93RS82NC6
- Part serial: 746524
- Condition: Detached
- Part time: 8,053 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

LEFT PROPELLER DEPARTED AIRCRAFT DURING CLIMBOUT. NO PRIOR INDICATION OF PROBLEMS WERE REPORTED BY PILOT
